Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2005, Issue 5, Pages 547-554
http://dx.doi.org/10.1155/MPE.2005.547

Solution of nonlinear Volterra-Hammerstein integral equations via single-term Walsh series method

1Department of Mathematics, Arak University, Tehran, Iran
2Department of Mathematics and Statistics, Mississippi State University, 39762, MS, USA
3Department of Applied Mathematics, Amirkabir University of Technology, Tehran 15914, Iran

Received 5 November 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Sepehrian and M. Razzaghi, “Solution of nonlinear Volterra-Hammerstein integral equations via single-term Walsh series method,” Mathematical Problems in Engineering, vol. 2005, no. 5, pp. 547-554, 2005. https://doi.org/10.1155/MPE.2005.547.